Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Towards explicit description of the ramification filtration in the 2-dimensional case.

Abrashkin, V. (2004) 'Towards explicit description of the ramification filtration in the 2-dimensional case.', Journal de theorie des nombres de Bordeaux., 16 (2). pp. 293-333.

Abstract

The principal result of this paper is an explicit description of the structure of ramification subgroups of the Galois group of 2-dimensional local field modulo its subgroup of commutators of order 3. This result plays a clue role in the author's proof of an analogue of the Grothendieck Conjecture for higher dimensional local fields, cf. Proc. Steklov Math. Institute, vol. 241, 2003, pp. 2-34.

Item Type:Article
Full text:Full text not available from this repository.
Publisher Web site:http://almira.math.u-bordeaux1.fr/jtnb/2004-2/jtnb16-2_english.html#jourelec
Record Created:22 Feb 2008
Last Modified:24 Feb 2011 09:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library